# SDR DHL200072103C

- Difficulty date: August 2, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSE SKIN AT LT AFT LAV SERV PANEL HAS SKIN BULGING AT BOTTOM AND AFT SIDES.  REMOVED FASTENERS AT LT AFT FUSE SKIN LT AFT SERV PANEL AS PER SRM 51-30-2.  CUT OUT DAMAGED AREA PER SRM 53-30-2.  AREA CUT OUT 2.5 X 12 INCH APPROX.  INSTALLED DOUBLER REPAIR PER SRM 51-30-3.  TREATED AND PRIMED PER SRM 51-10-2.
